zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Robust stability of impulsive Takagi-Sugeno fuzzy systems with parametric uncertainties. (English) Zbl 1239.93065
Summary: This paper presents a kind of time-varying impulsive Takagi -- Sugeno (T -- S) fuzzy model with parametric uncertainties in which each subsystem of the model is time-varying. Several robust stabilities of time-varying systems with parametric uncertainties, such as general robust stability, robustly asymptotical stability and exponential stability, are studied using uniformly positive definite matrix functions and the Lyapunov method. Specifically, robust stability conditions of time-invariant impulsive T -- S fuzzy systems are also derived in the formulation of quasi-linear matrix inequalities (QLMIs) and an iterative LMIs algorithm is designed for solving QLMIs. Finally, a unified chaotic system with continuous periodic switch and a unified time-invariant chaotic system are used for demonstrating the effectiveness of our respective results.

93C42Fuzzy control systems
Full Text: DOI
[1] Andrievskii, B. R.; Fradkov, A. L.: Control of chaos: methods and applications. I. methods, Autom. remote control 64, 673-713 (2003) · Zbl 1107.37302 · doi:10.1023/A:1023684619933
[2] Chang, W.; Park, J. B.; Joo, Y. H.; Chen, G. R.: Static output-feedback fuzzy controller for Chen’s chaotic system with uncertainties, Inform. sci. 151, 227-244 (2003) · Zbl 1017.93053 · doi:10.1016/S0020-0255(02)00297-9
[3] De Souza, C. E.; Li, X.: Delay-dependent robust H$\infty $ control of uncertain linear state-delayed systems, Automatica 35, 1313-1321 (1999) · Zbl 1041.93515 · doi:10.1016/S0005-1098(99)00025-4
[4] Feng, G.: A survey on analysis and design of model-based fuzzy control systems, IEEE trans. Fuzzy syst. 14, 676-697 (2006)
[5] Daniel, W. C. Ho; Sun, J. T.: Stability of Takagi -- sugeno fuzzy delay systems with impulse, IEEE trans. Fuzzy syst. 15, 784-790 (2007)
[6] Lakshmikantham, V.; Bainov, D.; Simeonov, P.: Theory of impulsive differential equations. Series in modern applied mathematics, (1989) · Zbl 0718.34011
[7] Lee, K. R.; Jeung, E. T.; Park, H. B.: Robust fuzzy H$\infty $ control for uncertain nonlinear systems via state feedback: an LMI approach, Fuzzy sets syst. 120, 123-134 (2001) · Zbl 0974.93546 · doi:10.1016/S0165-0114(99)00078-0
[8] Li, L.; Liu, X. D.: New results on delay-dependent robust stability criteria of uncertain fuzzy systems with state and input delays, Inform. sci. 179, 1134-1148 (2009) · Zbl 1156.93354 · doi:10.1016/j.ins.2008.11.039
[9] Lien, C. H.; Yu, K. W.: Control for uncertain Takagi -- sugeno fuzzy systems with time-varying delays and nonlinear perturbations, Chaos, solitons fract. 32, 645 (2007)
[10] Liu, B.; Liu, X. Z.; Liao, X. X.: Robust stability of uncertain impulsive dynamical systems, J. math. Anal. appl. 290, 519-533 (2004) · Zbl 1051.93077 · doi:10.1016/j.jmaa.2003.10.035
[11] Liu, X. W.; Zhong, S. M.: T -- S fuzzy model-based impulsive control of chaotic systems with exponential decay rate, Phys. lett. A 370, 260-264 (2007) · Zbl 1209.93085 · doi:10.1016/j.physleta.2007.05.059
[12] Lo, J. C.; Lin, M. L.: Robust H$\infty $ nonlinear modeling and control via uncertain fuzzy systems, Fuzzy sets syst. 143, 189-209 (2004) · Zbl 1053.93025 · doi:10.1016/S0165-0114(03)00023-X
[13] Lorenz, E. N.: Deterministic non-periodic flows, J. atmos. Sci. 20, 130-141 (1963)
[14] Lu, J. A.; Wu, X. Q.: A unified chaotic system with continuous periodic switch, Chaos, solitons fract. 20, 245-251 (2004) · Zbl 1045.37015 · doi:10.1016/S0960-0779(03)00371-0
[15] Lü, J.; Chen, G.; Cheng, D.: Bridge the gap between the Lorenz system and the Chen system, Int. J. Bifurcat. chaos 12, 2917-2926 (2002) · Zbl 1043.37026
[16] Rhee, B. J.; Won, S.: A new fuzzy Lyapunov function approach for a Takagi -- sugeno fuzzy control system design, Fuzzy sets syst. 157, 1211-1228 (2006) · Zbl 1090.93025 · doi:10.1016/j.fss.2005.12.020
[17] Sun, J.; Qiao, F.; Wu, Q.: Impulsive control of a financial model, Phys. lett. A 335, 282-288 (2005) · Zbl 1123.91325 · doi:10.1016/j.physleta.2004.12.030
[18] Takagi, T.; Sugeno, M.: Fuzzy identification of systems and its applications to modelling and control, IEEE trans. Syst. man cybernet. 15, 116-132 (1985) · Zbl 0576.93021
[19] Tong, S. C.; Li, Y. M.; Shi, P.: Fuzzy adaptive back stepping robust control for SISO nonlinear system with dynamic uncertainties, Inform. sci. 179, 1319-1332 (2009) · Zbl 1156.93357 · doi:10.1016/j.ins.2009.01.002
[20] Wang, R. J.; Lin, W. W.; Wang, W. J.: Stabilizability of linear quadratic state feedback for uncertain fuzzy time-delay systems, IEEE trans. Syst. man cybernet. B 34, 1288-1292 (2004)
[21] Wang, H. O.; Tanaka, K.; Griffin, M. F.: An approach to fuzzy control of nonlinear systems: stability and design issues, IEEE trans. Fuzzy syst. 4, 14-23 (1996)
[22] Wang, Y.; Wen, C.; Xiao, J.; Guan, Z.: Impulsive synchronization of Chua’s oscillators via single variable, Chaos, solitons fract. 29, 198-201 (2006) · Zbl 1147.37327 · doi:10.1016/j.chaos.2005.08.040
[23] Wang, Y. W.; Guan, Z. H.; Wang, H. O.: Impulsive synchronization for T -- S fuzzy model and application to continuous chaotic system, Phys. lett. A 339, 325-332 (2005) · Zbl 1145.93373 · doi:10.1016/j.physleta.2005.03.039
[24] Wu, H. N.; Cai, K. -Y.: Robust fuzzy control for uncertain discrete-time nonlinear Markovian jump systems without mode observations, Inform. sci. 177, 1509-1522 (2007) · Zbl 1120.93337 · doi:10.1016/j.ins.2006.07.031
[25] Yang, T.: Impulsive control, IEEE trans. Autom. control 44, 1080-10833 (1999)
[26] Yang, T.; Yang, C.; Yang, L.: Control of rosler system to periodic motions using impulsive control methods, Phys. lett. A 232, 356-361 (1997) · Zbl 1053.93507 · doi:10.1016/S0375-9601(97)00408-8
[27] Yoneyama, J.: Robust H$\infty $ control analysis and synthesis for Takagi -- sugeno general uncertain fuzzy systems, Fuzzy sets syst. 157, 2205-2223 (2006) · Zbl 1106.93038 · doi:10.1016/j.fss.2006.03.020
[28] Zhang, H. S.; Chen, C. S.; Wong, W. S.: Distributed power control for time varying systems: performance and convergence analysis, IEEE trans. Vehicular tech. 54, 1896-1904 (2005)
[29] Zhang, X. H.; Liao, X. F.; Li, C. D.; Control, Impulsive: Complete and lag synchronization of unified chaotic system with continuous periodic switch, Chaos, solitons fract. 26, 845-854 (2005) · Zbl 1093.93025 · doi:10.1016/j.chaos.2005.01.027
[30] Zhang, X. H.; Khadra, A.; Li, D.; Yang, D.: Impulsive stability of chaotic systems represented by T -- S model, Chaos, solitons fract. 41, 1863-1869 (2009) · Zbl 1198.34126 · doi:10.1016/j.chaos.2008.07.052
[31] Zhang, X. H.; Khadra, Anmar; Yang, Dan; Li, Dong: Analysis and design for unified exponential stability of three different impulsive T -- S fuzzy systems, Chaos, solitons fract. 42, 1559-1566 (2009) · Zbl 1198.93190 · doi:10.1016/j.chaos.2009.03.036
[32] Zhang, X. H.; Khadra, A.; Yang, D.; Li, D.: Unified impulsive fuzzy-model-based controllers for chaotic systems with parameter uncertainties via LMI, Commun. nonlinear sci. Numer. simul. 15, 105-114 (2009/2010) · Zbl 1221.93165 · doi:10.1016/j.cnsns.2008.12.007
[33] Zheng, Y. G.; Chen, Guanrong: Fuzzy impulsive control of chaotic systems based on TS fuzzy model, Chaos, solitons fract. 39, 2002-2011 (2009) · Zbl 1197.93109 · doi:10.1016/j.chaos.2007.06.061
[34] Zhong, Q. S.; Bao, J. F.; Yu, Y. B.; Liao, X. F.: Exponential stabilization for discrete Takagi -- sugeno fuzzy systems via impulsive control, Chaos, solitons fract. 41, 2123-2127 (2009) · Zbl 1198.93154 · doi:10.1016/j.chaos.2008.08.021
[35] Zhong, Q. S.; Bao, J. F.; Yu, Y. B.; Liao, X. F.: Impulsive control for T -- S fuzzy model-based chaotic systems, Math. comput. Simul. 79, 409-415 (2008) · Zbl 1151.93023 · doi:10.1016/j.matcom.2008.01.027